A scalar expression for matrices with symplectic involution

Louis Halle Rowen

Research output: Contribution to journalArticlepeer-review

1 Scopus citations


Various algebraic reductions are made to facilitate computer verification of the following result: If x and y are 8X8 matrices such that [x, y] is regular, tr(x) = 0, and, with respect to the canonical symplectic involution, x is symmetric and y is antisymmetric, then the element (x + [x, y[x[x, y]-1)2 satisfies a minimal equation of degree ≤2.

Original languageEnglish
Pages (from-to)607-613
Number of pages7
JournalMathematics of Computation
Issue number142
StatePublished - Apr 1978


Dive into the research topics of 'A scalar expression for matrices with symplectic involution'. Together they form a unique fingerprint.

Cite this